NON-ISOMORPHIC NON-HYPERFINITE FACTORS

被引:9
作者
CHING, WM
机构
来源
CANADIAN JOURNAL OF MATHEMATICS | 1969年 / 21卷 / 06期
关键词
D O I
10.4153/CJM-1969-142-6
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:1293 / &
相关论文
共 12 条
[1]  
Dixmier J., 1957, ALGEBRES OPERATEURS
[2]   TYPE I C'-ALGEBRAS [J].
GLIMM, J .
ANNALS OF MATHEMATICS, 1961, 73 (03) :572-&
[3]   On rings of operators. IV [J].
Murray, FJ ;
von Neumann, J .
ANNALS OF MATHEMATICS, 1943, 44 :716-808
[4]   On rings of operators [J].
Murray, FJ ;
von Neumann, J .
ANNALS OF MATHEMATICS, 1936, 37 :116-229
[5]  
Neumann J., 1940, ANN MATH, V41, P94
[6]  
NEUMANN JV, 1943, ANN MATH, V44, P709
[7]  
POWERS R, 1886, ANN MATH, V86, P138
[8]  
Pukanszky L., 1956, PUBL MATH-DEBRECEN, V4, P135
[9]  
SAKAI S, 1957, P JAPAN ACAD, V0033, P00439
[10]   NON-ISOMORPHISM OF A PAIR OF FACTORS OF TYPE 3 [J].
SCHWARTZ, J .
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 1963, 16 (02) :111-&